nonsingular matrices; $P$-matrices
New proofs of two previously published theorems relating nonsingularity of interval matrices to $P$-matrices are given.
 M. Fiedler: Special Matrices and Their Use in Numerical Mathematics. (Czech). SNTL, Prague 1981.
 M. Fiedler V. Pták: On Matrices with Non-Positive Off-Diagonal Elements and Positive Principal Minors
. Czechoslovak Math. J. 12 (1962), 382-400. MR 0142565
 S. Poljak J. Rohn: Radius of Nonsingularity. KAM Series 88-117, Charles University, Prague 1988.
 J. Rohn: Characterization of a Linear Program in Standard Form by a Family of Linear Programs with Inequality Constraints
. To appear in Ekon.-Mat. Obzor. MR 1059547
| Zbl 0705.90053
 H. Samelson R. Thrall O. Wesler: A Partition Theorem for Euclidean n-Space
. Proc. of the Amer. Math. Society 9 (1958), 805-807. MR 0097025